# SDR IXXA0300077S

- Difficulty date: November 17, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,430 hours, 1,292 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Cracked
- Location: Aileron Control
- Part time: 81,430 hours, 33,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE B-CHECK INSPECTION MAINTENANCE FOUND RT AILERON INBOARD CONTROL TAB CABLE BRACKET CRACKED.  AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED. MAINTENANCE REMOVED AND REPLACED INBOARD AILERON, RT AILERON MANUAL REVERSION CONTROL ROD, 5 EACH RT AILERON BUS CABLE, RT INNERCONNECT EYEBOLT AND RT AILERON CONTROL ACTUATOR PER ALL APPLICALBE MANUALS. OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
